Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

April 28, 2016Butler County, Alabama

NWS Mobile, AL issued this special weather statement at Apr 28, 2016, 6:38 AM CDT for Butler County, Alabama. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2016, 6:38 AM CDT (11:38 UTC)
Expired
Apr 28, 2016, 7:45 AM CDT
In force
67 min
Issued by
NWS Mobile, AL

County Butler County, AL

The radar

The Ft Rucker radar (KEOX), 129 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

134 
WWUS84 KMOB 281138
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
638 AM CDT THU APR 28 2016
 
ALZ054>057-281245-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
638 AM CDT THU APR 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONECUH...
NORTHEASTERN MONROE...SOUTHEASTERN WILCOX AND SOUTHWESTERN BUTLER
COUNTIES UNTIL 745 AM CDT...

AT 637 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEATRICE...OR 14 MILES NORTHEAST OF MONROEVILLE...MOVING EAST AT 30
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...GEORGIANA...MCKENZIE...BEATRICE...I65 AND CR 7...I65 AND AL
10...I65 AND AL 106 AND I65 AND AL 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

ADDITIONAL STATEMENTS WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.


&&

LAT...LON 3152 8658 3152 8670 3151 8670 3161 8727
      3185 8725 3185 8655
TIME...MOT...LOC 1137Z 276DEG 26KT 3169 8718 

$$

BUTTS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 28, 4:34 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 28, 4:34 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CDT THU APR 28 2016

.NEAR TERM /NOW THROUGH THURSDAY NIGHT/...SEVERAL UPPER LEVEL
IMPULSES PASSING OVER THE NORTHERN EDGE THE GULF OF MEXICO UPPER
LEVEL RIDGE WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS TODAY
ACROSS THE FORECAST AREA. THE PRECIPITATION IS EXPECTED TO TAPER OFF
THIS EVENING AS THE UPPER LEVEL RIDGE BUILDS NORTHWARD ACROSS THE
SOUTHEAST STATES. MEANWHILE A SURFACE RIDGE EXTENDING FROM THE
WESTERN ATLANTIC INTO THE EASTERN GULF OF MEXICO WILL WEAKEN AS A
WEAKENING SURFACE LOW OVER THE UPPER MIDWEST MOVES QUICKLY EASTWARD.

THE BEST CHANCE OF HEAVY RAIN TODAY WILL OCCUR FROM SUNRISE THROUGH
THE EARLY AFTERNOON HOURS. THE STRONGEST THUNDERSTORMS WILL BE
PROLIFIC RAIN RATE PRODUCERS...CAPABLE OF HOURLY RAINFALL RATES OF
TWO TO FIVE INCHES. WHILE WIDESPREAD RAINFALL TOTALS WILL GENERALLY
BE FROM ONE-HALF TO ONE INCH...LOCALIZED AREAS AFFECTED BY SEVERAL
OF THESE PASSING THUNDERSTORMS COULD RECEIVE RAINFALL TOTALS OF TWO
TO FOUR INCHES RESULTING MAINLY IN NUISANCE FLOODING...ALTHOUGH AN
ISOLATED INCIDENCE OF FLASH FLOODING WILL DEFINITELY BE POSSIBLE.
GUSTY THUNDERSTORM SURFACE WINDS UP TO 40 MPH WILL ALSO BE POSSIBLE.

HIGH TEMPERATURES TODAY SHOULD REACH THE LOWER 80S...WITH UPPER 70S
ALONG THE IMMEDIATE COAST. LOW TEMPERATURES TONIGHT WILL RANGE FROM
65 TO 69 DEGREES INLAND AREAS...WITH LOWER 70S ALONG THE IMMEDIATE
COAST. /22

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...LONGWAVE UPPER LEVEL
TROF AXIS OVER THE FOUR CORNERS OF THE DESERT SOUTHWEST FRIDAY
MORNING TAKES ON A NEGATIVE TILT WHILE PIVOTING NORTHEAST ACROSS THE
CENTRAL HIGH PLAINS ON SATURDAY. THIS CAUSES A NET AMPLIFICATION OF A
DOWNSTREAM HIGH LEVEL RIDGE AXIS ACROSS THE SOUTHEAST BY SATURDAY. IN
THE LOWER LEVELS...LOOK TO REMAIN IN A LIGHT SOUTHEAST TO SOUTH FLOW
BETWEEN A WEAK PRESSURE RIDGE TO THE EAST AND LOWER PRESSURES OVER
THE PLAINS. WEAK SURFACE FRONT EXTENDS EASTWARD FROM NORTHERN LOUISIANA
TO CENTRAL GEORGIA ON FRIDAY. SOUTH OF THIS BOUNDARY...A NARROW
STRIP OF DEEP LAYER MOISTURE (PWATS 1.3 TO 1.5 INCHES) IS ALIGNED
OVER THE CENTRAL GULF COAST ON FRIDAY WHICH PROGRESSES NORTHWARD
THROUGH THE COURSE OF THE DAY. THE PASSAGE OF MID LEVEL IMPULSES
EMBEDDED IN THE EVOLVING HIGH LEVEL SOUTHWEST FLOW INTERACTS WITH
THIS MOISTURE AND AS THE AIRMASS DESTABILIZES THROUGH THE COURSE OF
THE DAY WHILE FLOW OFF THE GULF ASCENDS TO THE SOUTH OF THE FRONTAL
ZONE...CONVECTIVE INITIATION REDEVELOPS FRIDAY. RAIN CHANCES DECREASE
THROUGH THE NIGHT FRIDAY NIGHT WITH LOSS OF INSTABILITY. SHORT RANGE
ENSEMBLES INDICATE A GRADUAL INCREASE IN FOG PROBABILITIES LATE
FRIDAY NIGHT...SO WILL MAKE A MENTION OF THIS IN THE MORNING PACKAGE.
FOR SATURDAY...WITH THE HIGH LEVEL RIDGE POSITIONED OVER THE EASTERN
US...THE CENTRAL GULF COAST SEES MORE OF A HIGH LEVEL DIFFLUENT
SOUTHWEST FLOW ALOFT ATOP THE AREA. WITH UPPER LEVEL JET STREAK
DYNAMICS EXPANDING EAST NORTHEAST OUT OF TEXAS...AVAILABILITY OF DEEP
MOISTURE AND DECREASING STABILITY...A SLIGHT CHANCE OF MAINLY
AFTERNOON STORMS IS IN THE FORECAST OVER THE NORTHWEST HALF OF THE
FORECAST AREA. THE POTENTIAL EXISTS FOR STRONG STORMS AT TIMES
CAPABLE OF PRODUCING FREQUENT LIGHTNING...BRIEF STRONG WIND GUSTS AND
LOCALLY HEAVY RAINS. AS FAR AS SEVERE WEATHER BOTH FRIDAY AND
SATURDAY...WEAK WIND PROFILES AND 0-3 KM BULK SHEAR MAGNITUDES LESS
THAN 20 KNOTS WILL KEEP THE THREAT VERY ISOLATED. HIGHS FORECAST IN
THE MID TO UPPER 80S NORTH OF THE COAST WITH LOWER 80S AT THE
BEACHES. OVERNIGHT LOWS MID TO UPPER 60S INTERIOR TO LOWER 70S COAST.
/10

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...AN ACTIVE HIGH LEVEL WESTERLY
FLOW KEEPS THE WEATHER PATTERN UNSETTLED FROM TIME TO TIME SUNDAY
THROUGH TUESDAY. ANOTHER FEATURE THAT COMPLICATES THE RAINFALL
FORECAST IN THE OUTLOOK IS A SLOWLY APPROACHING FRONTAL BOUNDARY
WHICH BEGINS TO HANG UP ACROSS THE COAST BY TUESDAY. THE LATEST
FORECAST CALLS FOR THE FRONT TO PUSH SOUTH OF THE AREA BY
WEDNESDAY...WHICH WILL BEGIN TO REDUCE THE RAIN CHANCES. LITTLE
CHANGE IN HIGHS AND LOWS THROUGH MONDAY. HIGHS TRENDING A FEW DEGREES
BELOW CLIMATOLOGY BY TUESDAY AND WEDNESDAY INTO THE MID/UPPER 70S.
OVERNIGHT LOWS COULD DIP DOWN INTO THE UPPER HALF OF THE 50S OVER THE
INTERIOR BY WEDNESDAY MORNING. /10

&&

.MARINE...A SURFACE RIDGE EXTENDING FROM THE WESTERN ATLANTIC ACROSS
THE EASTERN GULF OF MEXICO WILL REMAIN LARGELY INTACT AS A PAIR OF
SURFACE LOW PRESSURE AREAS PASS WELL NORTH OF THE AREA. A LIGHT TO
OCCASIONAL MODERATE ONSHORE WIND FLOW WILL PERSIST THROUGH MONDAY.
/22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  68  87  68 /  70  20  10  10
PENSACOLA   80  71  85  71 /  60  20  10  10
DESTIN      79  73  82  72 /  60  20  10  10
EVERGREEN   82  65  89  66 /  70  30  20  10
WAYNESBORO  83  65  88  65 /  60  20  30  10
CAMDEN      82  66  88  66 /  60  20  30  10
CRESTVIEW   83  67  89  66 /  60  30  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 28, 6:00 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT THU APR 28 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
600 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE
AREA...MAINLY THIS MORNING THROUGH MID AFTERNOON. THE STRONGEST
STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG TO LOCALLY
DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS... FREQUENT
LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-291100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
600 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WILL LIKELY MOVE EAST ACROSS THE MARINE
AREA THROUGH THIS AFTERNOON. A FEW STRONG TO MARGINALLY SEVERE
STORMS WILL BE POSSIBLE WITH WIND GUSTS IN EXCESS OF 40 KNOTS...SMALL
HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 28, 4:37 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
437 AM CDT THU APR 28 2016

MSZ078-079-281045-
STONE MS-GEORGE MS-
437 AM CDT THU APR 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR GEORGE AND STONE COUNTIES UNTIL
545 AM CDT...

AT 436 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES WEST OF WIGGINS TO 7 MILES WEST OF
SAUCIER. MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...LUCEDALE...MCHENRY AND PERKINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3091 8934 3091 8884 3093 8883 3095 8842
      3074 8841 3073 8888 3068 8889 3068 8924
      3065 8925 3065 8934
TIME...MOT...LOC 0936Z 261DEG 22KT 3084 8924 3065 8926
Special weather statement, Apr 28, 5:23 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CDT THU APR 28 2016

MSZ075-076-281130-
PERRY MS-GREENE MS-
523 AM CDT THU APR 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREENE AND SOUTHEASTERN
PERRY COUNTIES UNTIL 630 AM CDT...

AT 523 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCLAIN...OR 18 MILES NORTHEAST OF WIGGINS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE AND MCLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3107 8902 3132 8844 3100 8843 3100 8883
      3095 8884 3094 8893
TIME...MOT...LOC 1023Z 242DEG 25KT 3103 8889
Local storm report, Apr 28, 6:24 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
624 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 AM     HAIL             LEAKESVILLE             31.16N 88.56W
04/28/2016  E0.75 INCH       GREENE             MS   EMERGENCY MNGR

&&

JOHNP
Special weather statement, Apr 28, 6:38 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
638 AM CDT THU APR 28 2016

ALZ054>057-281245-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
638 AM CDT THU APR 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONECUH...
NORTHEASTERN MONROE...SOUTHEASTERN WILCOX AND SOUTHWESTERN BUTLER
COUNTIES UNTIL 745 AM CDT...

AT 637 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEATRICE...OR 14 MILES NORTHEAST OF MONROEVILLE...MOVING EAST AT 30
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...GEORGIANA...MCKENZIE...BEATRICE...I65 AND CR 7...I65 AND AL
10...I65 AND AL 106 AND I65 AND AL 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

ADDITIONAL STATEMENTS WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.

&&

LAT...LON 3152 8658 3152 8670 3151 8670 3161 8727
      3185 8725 3185 8655
TIME...MOT...LOC 1137Z 276DEG 26KT 3169 8718

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:00 PM CDTSpecial Marine WarningMOB90 min
Apr 27, 7:47 PM CDTSpecial Weather StatementMOBCovington58 min
Apr 28, 6:33 AM CDTSevere Thunderstorm WarningMOBClarke, Washington42 min
Apr 28, 6:53 AM CDTSpecial Weather StatementMOBWashington67 min
Apr 28, 7:14 AM CDTSpecial Weather StatementMOBWashington46 min
Apr 28, 7:22 AM CDTSpecial Weather StatementMOBMonroe38 min
Apr 28, 7:27 AM CDTSpecial Weather StatementMOBCrenshaw33 min
Apr 28, 7:34 AM CDTAreal Flood AdvisoryMOBConecuh, Monroe116 min
Apr 28, 7:54 AM CDTSpecial Marine WarningMOB66 min
Apr 28, 8:01 AM CDTSpecial Weather StatementMOBButler, Monroe59 min
Apr 28, 8:59 AM CDTSpecial Marine WarningMOB61 min
Apr 28, 9:59 AM CDTSpecial Marine WarningMOB91 min
Apr 28, 10:02 AM CDTSpecial Weather StatementMOBMobile58 min
Apr 28, 10:48 AM CDTSpecial Marine WarningMOB87 min
Apr 28, 12:14 PM CDTSpecial Marine WarningMOB91 min
Apr 28, 1:34 PM CDTSpecial Marine WarningMOB86 min
Apr 28, 2:07 PM CDTSpecial Marine WarningMOB83 min
Apr 28, 4:37 AM CDTSpecial Weather StatementMOBGeorge, Stone68 min
Apr 28, 5:23 AM CDTSpecial Weather StatementMOBGreene67 min
Apr 28, 5:33 AM CDTSevere Thunderstorm WarningMOBGreene, Perry27 min
Apr 28, 8:35 AM CDTSpecial Weather StatementMOBGreene, Perry40 min
Apr 28, 8:47 AM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry43 min
Apr 28, 9:11 AM CDTSpecial Weather StatementMOBGreene49 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.